# SDR SWIA2020072751488

- Difficulty date: June 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INNER HANDLE SHAFT HOUSING ASSY CHAFFED BY THE ICE BREAK CABLE.  PASSENGER DOOR INNER HANDLE HOUSING ASSY TOP SKIN HAS SEVERAL AREA WITH SEVERE CORROSION AND 1 EA PREVIOUSLY BLEND GOUGED IN CUT OUT AREA. NO DAMAGE ALLOWED ON CUT OUT AREA. OUT OF LIMITS REF CRJ700 SRM. REMOVED AND  INSTALLED NEW SERVICEABLE PASSENGER DOOR INNER HANDLE ASSY TOP SKIN REF CRJ700 SRM.
